| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device upexpectedly powered off.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The issue could not be verified or duplicated.The customer declined further evaluation of the device and stryker recommended removing the device from service.The cause of the reported issue could not be determined.
Event or Problem Description